# SDR 801DM0001

- Difficulty date: February 18, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,832 hours, 10,981 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transducer
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Right autothrottle does not advance with left throttle after retarding to idle intermittently. Adjusted BVCU/PLH transducer.
